MAUDE Adverse Event Report: AEQUALIS ASCEND FLEX INSERT; SHOULDER JOINT POLYMER PROSTHESIS

AEQUALIS ASCEND FLEX INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number 36MM +9 12,5°
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
After this patient had a ascend flex reverse initial surgery on (b)(6) 2019, infection was found in the affected area and the revision surgery was performed on (b)(6) 2019.The insert, and the tray was newly replaced.But half a year later, infection was found in the affected area again.The revision surgery was performed on (b)(6) 2020.The insert,the tray, and the glenoid sphere (implanted on (b)(6) 2019) was newly replaced, and the surgery was completed.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS ASCEND FLEX INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
MDR Report Key10074007
Report Number3000931034-2020-00060
Device Sequence Number19562206
Product Code KWS
UDI-Device Identifier03700386940538
UDI-Public03700386940538
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number36MM +9 12,5°
Device Catalogue NumberDWD180
Device Lot NumberAB7565
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;